JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2015, Vol. 50 ›› Issue (02): 43-46.doi: 10.6040/j.issn.1671-9352.0.2014.147

Previous Articles     Next Articles

On the s-θ-completions for subgroups

GAO Hui, GAO Sheng-zhe, YIN Li   

  1. Science Institute, Dalian Ocean University, Dalian 116023, Liaoning, China
  • Received:2014-04-10 Revised:2014-11-05 Online:2015-02-20 Published:2015-01-27

Abstract: The notion of s-θ-completions of a proper subgroup of a finite group is introduced. Some new characterizations of the solvable, supersolvable groups are obtained by s-θ-completions of 2-maximal subgroups.

Key words: subgroups, θ-completions, s-θ-completions, solvable groups, supersolvable groups

CLC Number: 

  • O152.1
[1] 杜妮, 李世荣. 关于有限群极大子群的强θ-完备[J]. 数学年刊, 2006, 27A(2):279-286. DU Ni, LI Shirong. On the strong theta completions for maximal subgroups[J]. Chinese Annals of Mathematics, 2006, 27A(2):279-286.
[2] 高辉, 高胜哲, 尹丽. 子群的θ-完备和群的结构[J].山东大学学报: 理学版, 2014, 49(3):43-45. GAO Hui, GAO Shengzhe, YIN Li. θ-completions for subgroups and structure of groups[J]. Journal of Shandong University: Natural Science, 2014, 49(3):43-45.
[3] 徐明曜,黄建华,李慧陵,等.有限群导引: 上、下册[M]. 北京: 科学出版社, 1999.
[4] GORENSTEIN D. Finite groups[M]. New York: Chelsea, 1980.
[5] FENG Haihui, GUO Xiuyun. θ- Pairs for 2-maximal subgroups of finite groups[J]. Monatsh Math, 2009, 158: 393-401.
[6] LI Xianhua, LI Shiheng. Theta pairs and the structure of finite groups[J]. Siberian Mathematical Journal, 2004, 45(3):557-561.
[1] GAO Hui, GAO Sheng-zhe*, YIN Li. θ-completions for subgroups and structure of groups#br# [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(03): 43-45.
[2] LI Xiao-ping1, SUN Gang2. Intuitionistic fuzzy fully invariant subgroups and  characteristic subgroups [J]. J4, 2012, 47(2): 119-122.
[3] PU Zhao-Nian1, TANG Ju-Ping2, GU Chun-Hua3. The influence of the properties of local subgroups on the structure of finite groups [J]. J4, 2011, 46(12): 51-54.
[4] CHEN Shunmin 1,2, CHEN Guiyun 3. Groups of order paqbrc having exactly three conjugacy classes of nonnormal subgroups [J]. J4, 2009, 44(4): 5-7 .
[5] ZENG Li-jiang . The generalization about a theorem of Nilpotent Group [J]. J4, 2007, 42(4): 91-94 .
Full text



No Suggested Reading articles found!